Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

On chemo for gestation trophoblastic disease. Under stress and feeling numb. Suggest the cure?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3076 Questions
Hi i have been havung chemo for gestation trophoblastic disease and i am under alot of stress could i be expirienceing an nervouus breakdown? Feeling numb

Posted Fri, 18 Oct 2013 in Anxiety and Stress
Answered by Dr. Ivan R. Rommstein 53 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Yes,it may be nervous breakage which is understandable and common in cases of such serious disease but also more commonly this can be side effect of agressive chemotherapy which is used in trophoblastic disease. You should consult your doctor about medication for anxiety and/or depression which can be taken together with your type of chemoth. I am sure everything will be fine with your primary disease and then your mental condition will improve too, just need to find enough strength to go through all this. Chemo is very important and unpleasant at this point but results are pretty good so you dont have to be very concerned.
Wish you good health. Feel free to ask. regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor